# SDR AUS20011232

- Difficulty date: November 15, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591C
- Condition: Faulty
- Location: Air Distribution
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 UPPER DECK RECIRCULATION FAN FAULTY.
